# SDR SWIA202158140

- Difficulty date: April 24, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 13,330 hours, 7,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- AFT WET AREA, RH OUTBD FLOOR SUPPORT PANEL HAS CORROSION AT FR 90 AS MARKED.     (C-CHECK RO 5/8/2021)    REMOVED AND REPLACED  AFT WET AREA, RH OUTBD FLOOR SUPPORT PANEL AT FR 90 REF EMB SRM 51-40-08
